Alert archive / California / Wind Advisories in 2017
Wind Advisory 30, NWS Sacramento, CA
NWS Sacramento, CA issued this wind advisory at Sep 30, 2017, 3:25 PM PDT. It took effect at Oct 1, 2017, 11:00 AM PDT. It was in force for 28 hr.
The area
The counties it named.
The facts
- Issued
- Sep 30, 2017, 3:25 PM PDT (22:25 UTC)
- In effect from
- Oct 1, 2017, 11:00 AM PDT
- Expired
- Oct 2, 2017, 2:56 PM PDT
- In force
- 28 hr
- Issued by
- NWS Sacramento, CA
The text
As transmitted.
155 WWUS76 KSTO 302225 NPWSTO URGENT - WEATHER MESSAGE National Weather Service Sacramento CA 325 PM PDT Sat Sep 30 2017 ...Gusty Northerly Winds Over Portions of Interior Northern California Sunday into Monday... .High pressure building just north of the area will cause northerly winds to develop Sunday and become gusty by afternoon. The winds will strengthen further on Monday, before decreasing in the evening. CAZ015>017-011200- /O.NEW.KSTO.WI.Y.0030.171001T1800Z-171003T0600Z/ Northern Sacramento Valley-Central Sacramento Valley- Southern Sacramento Valley- Including the cities of Redding, Red Bluff, Chico, Oroville, Marysville/Yuba City, and Sacramento 325 PM PDT Sat Sep 30 2017 ...WIND ADVISORY IN EFFECT FROM 11 AM SUNDAY TO 11 PM PDT MONDAY... The National Weather Service in Sacramento has issue...WIND ADVISORY IN EFFECT FROM 11 AM SUNDAY TO 11 PM PDT MONDAY... The National Weather Service in Sacramento has issued a Wind Advisory, which is in effect from 11 AM Sunday to 11 PM PDT Monday. * TIMING...Northerly winds increasing Sunday, peaking Monday afternoon. Winds are expected to decrease Monday evening. * WINDS...Northerly winds 20 to 30 mph with gusts to 45 mph. * IMPACTS...Blowing debris, difficult driving conditions. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Wind Advisory means that winds of 35 mph are expected. Winds this strong can make driving difficult, especially for high profile vehicles. Use extra caution.d a Wind Advisory, which is in effect from 11 AM Sunday to 11 PM PDT Monday. * TIMING...Northerly winds increasing Sunday, peaking Monday afternoon. Winds are expected to decrease Monday evening. * WINDS...Northerly winds 20 to 30 mph with gusts to 45 mph. * IMPACTS...Blowing debris, difficult driving conditions. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Wind Advisory means that winds of 35 mph are expected. Winds this strong can make driving difficult, especially for high profile vehicles. Use extra caution. && Interact with us via social media www.facebook.com/nws.sacramento www.twitter.com/nwssacramento $$
4 follow-up statements
721 WWUS76 KSTO 011030 NPWSTO URGENT - WEATHER MESSAGE National Weather Service Sacramento CA 330 AM PDT Sun Oct 1 2017 ...Gusty Northerly Winds Over Portions of Interior Northern California into Monday... .High pressure building just north of the area will cause northerly winds to increase today. The winds will continue tonight and Monday before decreasing Monday evening. CAZ015>017-020000- /O.CON.KSTO.WI.Y.0030.171001T1800Z-171003T0600Z/ Northern Sacramento Valley-Central Sacramento Valley- Southern Sacramento Valley- Including the cities of Redding, Red Bluff, Chico, Oroville, Marysville/Yuba City, and Sacramento 330 AM PDT Sun Oct 1 2017 ...WIND ADVISORY REMAINS IN EFFECT FROM 11 AM THIS MORNING TO 11 PM PDT MONDAY... The National Weather Service in Sacramento has issued a Wind Advisory, which is in effect from 11 AM Sunday to 11 PM PDT Monday. * TIMING...Northerly winds increasing today and continuing into Monday. Winds are expected to decrease Monday evening. * WINDS...Northerly winds 15 to 30 mph with gusts to 40 mph. * IMPACTS...Blowing debris, difficult driving conditions. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Wind Advisory means that wind gusts of 40 mph are expected. Winds this strong can make driving difficult, especially for high profile vehicles. Use extra caution. && Interact with us via social media www.facebook.com/nws.sacramento www.twitter.com/nwssacramento $$
738 WWUS76 KSTO 020313 NPWSTO URGENT - WEATHER MESSAGE National Weather Service Sacramento CA 813 PM PDT Sun Oct 1 2017 ...Gusty Northerly Winds Over Portions of Interior Northern California into Monday... .High pressure building north of the area will cause strong and gusty northerly into Monday. Winds will decrease Monday evening. CAZ015>017-030600- /O.CON.KSTO.WI.Y.0030.000000T0000Z-171003T0600Z/ Northern Sacramento Valley-Central Sacramento Valley- Southern Sacramento Valley- Including the cities of Redding, Red Bluff, Chico, Oroville, Marysville/Yuba City, and Sacramento 813 PM PDT Sun Oct 1 2017 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 11 PM PDT MONDAY... * TIMING...Strong and gusty northerly winds continue into Monday. Winds decrease Monday evening. * WINDS...Northerly winds 15 to 30 mph with gusts to 40 mph. * IMPACTS...Blowing debris, difficult driving conditions. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Wind Advisory means that wind gusts of 40 mph are expected. Winds this strong can make driving difficult, especially for high profile vehicles. Use extra caution. && Interact with us via social media www.facebook.com/nws.sacramento www.twitter.com/nwssacramento $$
080 WWUS76 KSTO 021030 NPWSTO URGENT - WEATHER MESSAGE National Weather Service Sacramento CA 330 AM PDT Mon Oct 2 2017 CAZ015>017-030000- /O.CON.KSTO.WI.Y.0030.000000T0000Z-171003T0600Z/ Northern Sacramento Valley-Central Sacramento Valley- Southern Sacramento Valley- Including the cities of Redding, Red Bluff, Chico, Oroville, Marysville/Yuba City, and Sacramento 330 AM PDT Mon Oct 2 2017 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 11 PM PDT THIS EVENING... * TIMING...Strong and gusty northerly winds continue today. Winds decrease this evening. * WINDS...Northerly winds 15 to 30 mph with gusts to 40 mph. * IMPACTS...Blowing debris, difficult driving conditions. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Wind Advisory means that wind gusts of 40 mph are expected. Winds this strong can make driving difficult, especially for high profile vehicles. Use extra caution. && Interact with us via social media www.facebook.com/nws.sacramento www.twitter.com/nwssacramento $$
531 WWUS76 KSTO 022156 NPWSTO URGENT - WEATHER MESSAGE National Weather Service Sacramento CA 256 PM PDT Mon Oct 2 2017 CAZ015-016-031300- /O.CAN.KSTO.WI.Y.0030.000000T0000Z-171003T0600Z/ /O.NEW.KSTO.WI.Y.0031.171003T1200Z-171004T0200Z/ Northern Sacramento Valley-Central Sacramento Valley- Including the cities of Redding, Red Bluff, Chico, Oroville, and Marysville/Yuba City 256 PM PDT Mon Oct 2 2017 ...WIND ADVISORY IN EFFECT FROM 5 AM TO 7 PM PDT TUESDAY... The National Weather Service in Sacramento has issued a Wind Advisory, which is in effect from 5 AM to 7 PM PDT Tuesday. * TIMING...North winds overnight will become gusty Tuesday morning through Tuesday afternoon. * WINDS...North winds 15 to 30 mph with gusts to 40 mph. * IMPACTS...Blowing debris, difficult driving conditions. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Wind Advisory means that wind gusts of 40 mph are expected. Winds this strong can make driving difficult, especially for high profile vehicles. Use extra caution. && Interact with us via social media www.facebook.com/nws.sacramento www.twitter.com/nwssacramento $$ CAZ017-022300- /O.CAN.KSTO.WI.Y.0030.000000T0000Z-171003T0600Z/ Southern Sacramento Valley- Including the city of Sacramento 256 PM PDT Mon Oct 2 2017 ...WIND ADVISORY IS CANCELLED... The National Weather Service in Sacramento has cancelled the Wind Advisory. The strongest north winds have subsided, but breezy winds up to 30 mph will continue to be possible through Tuesday. Interact with us via social media www.facebook.com/nws.sacramento www.twitter.com/nwssacramento $$
What forecasters said that day
The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Sacramento, CA wrote its last area forecast discussion before this wind advisory went out at Sep 30, 10:02 AM PDT, 5 hours 23 minutes earlier.
Area forecast discussion, Sep 30, 10:02 AM PDT, 5 hours 23 minutes before
Area Forecast Discussion National Weather Service Sacramento CA 1002 AM PDT Sat Sep 30 2017 .SYNOPSIS... Cooler weather with breezy north winds into next week. Precipitation chances will likely remain north of the area. && .DISCUSSION... Sunny across most of the area this morning, with the exception of a small patch of low stratus over eastern Yolo/western Sacramento counties. Satellite shows this patch moving southward through western Sacramento/Davis into the Delta area. Confidence has improved in the potential for critical fire weather conditions on Sunday. The Fire Weather Watch has been upgraded to a Red Flag Warning with an expanded area for the Valley, adjacent foothills, and Delta. The time has been extended into Monday, as Monday looks even windier, with little improvement in relative humidity. A Wind Advisory may be warranted as well, and be considered for Sunday-Monday. Temperatures today are starting a little cooler, but highs are expected to be similar to be about the same as on Friday. EK && .EXTENDED DISCUSSION (Wednesday THROUGH Saturday) Trough of low pressure over the west will bring cooler conditions with temperatures slightly below normal for early October. Although there is a remote chance for a stray mountain shower, the weather pattern is expected to be dry with mostly clear skies across interior northern California. Breezy conditions are expected each afternoon from mid to late week as the pressure gradient across the valley strengthens between the high pressure in the Pacific and the low pressure in the valley. && .AVIATION... Continued VFR conditions with northerly winds around 10 kts, with the exception being for the northern Sacramento Valley with gusts up to 20 kts this afternoon. A small patch of low clouds developed over SMF this morning, but has shifted south and is expected to disperse by around 18z. EK && .STO WATCHES/WARNINGS/ADVISORIES... Red Flag Warning from 11 AM Sunday to 11 PM PDT Monday for Carquinez Strait and Delta-Central Sacramento Valley in Glenn, Colusa, Yuba, Northern Sutter, and Butte County Below 1000 Ft- Eastern Mendocino NF-Lake County Portion of Lake-Napa-Sonoma Unit-Northern Motherlode From 1000 to 3000 Ft. Includes portions of Nevada-Yuba-Placer-Amador and ElDorado Units-Northern Sacramento Valley to Southern Tehama County Line Below 1000 Ft- Northern San Joaquin Valley in San Joaquin and Stanislaus Counties Below 1000 ft-Northern Sierra Foothills from 1000 to 3000 Ft. Includes portions of Shasta-Trinity and Butte Units- Southeast Edge Shasta-Trinity NF and Western Portions of Tehama- Glenn Unit-Southern Motherlode From 1000 to 3000 Ft. Includes portions of Calaveras-Tuolumne Unit-Southern Sacramento Valley in Yolo-Sacramento Far Western Placer, southern Sutter and Solano County Below 1000 Ft. &&
The office that day
Everything else NWS Sacramento, CA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Sep 30, 9:27 AM PDT | Red Flag Warning | STO | 3 days |
Nearby
Wind Advisories in California, 2017Every wind advisory in 2017
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.